# SDR AALA201907229028

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 55,298 hours, 27,866 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part serial: 92022802
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TAKEOFF CADC DATA FAIL MESSAGE WITH LOSS OF DFGC DISPLAYS. RETURNED TO DFW. CB  C17 DIGITAL FLIGHT GUIDANCE SYSTEM - SWITCH A FOUND OPEN. MAINTENANCE REMOVED AND REPLACED #1 AND #2 DFGCS IAW AMM 22-01-01. ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 22-01-02. ACCOMPLISHED ALL REQUIRED TESTS, OPS CHECKS GOOD IAW WDM 22-16-11. MAINTENANCE ALSO REPLACED THE FLIGHT GUIDANCE CONTROL PANEL IAW AMM. MAINTENANCE ALSO FOUND WIRE 1C610X20RD FOR T20-6 ELEV POSITION SENSOR LEFT SHORTED TO STRUCTURE IN TAIL COMP L/H SIDE O/B OF LEFT HEAT EXCHANGER COOLING FAN. REPAIRED WIRE IAW SWPM 20-10-02, WDM 22-16-11 PG1 SH 3. (SEE SDR # AALA201907239043, AALA201907239044, AALA201907239045)
